# SDR AT9900120

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE RIGHT TURBO FAN EXHAUST LOUVER DOOR HAS CORROSION AND PULLING THRU FASTENERS AT STA 685.  REMOVED AND REPLACED RIGHT EXHAUST MODULATION ASSEMBLY IAW B737 MM 21-52-91.  COMPLIED WITH RES NR 99335 AND INSTALLED BLANK OFF PLATE AND DISCONNECTED CANNON PLUG, OPS CHECKED GOOD.
